# SDR RRXA991442

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 5162
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK, LEFT WING, UPPER T/E SKIN, SEVERAL FASTENER HOLES BETWEEN 1 AND 4 AFT OF REAR SPAR AT STA XR5162.000.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  STOP DRILLED, FABRICATED AND INSTALLED REPAIR DOUBLER PER DC8 SRM 57-2-0.
